Our expert says:
Hi SC. Thank you for the question and my sincerest apologies
for not answering sooner. We normally receive an email notification when a
question has been asked but there seems to have been an IT glitch and I never
received a message that your question was asked.
Hyalase will not cause permanent damage to the skin. Once injected
its duration of effect will be between 5 to 10 days. After this your own skin
continues to manufacture hyaluronic acid (HA) and the skin’s HA levels will
return to normal.
If the cheeks were filled ‘heavily’ for 2 years and this has
now been removed the laxity you are experiencing is the natural ageing process
and the lack of support provided by the heavily filled areas.
Your best option would be to have the face examined to
determine the exact cause of the laxity and from there one can decide on the
best treatment options.
So just to be sure the Hyalase has not caused permanent damage
and the difference you have noticed is caused by natural ageing changes.
Dr Alek NIkolic
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.